I am an opera student and suffer from terror before I have to sing for my professors. My doctor prescribed me 40mg in the morning and 40mg 2 hours before I perform. I started taking it today and when it came close to my turn to sing, I almost started crying from the terror that I was feeling. The drug did nothing for me. Should I up my dosage or change when I take it? Fortunately, we were out of time before it was turn to sing. But, I will be first to sing at our next class. Help!
Hello there, are these full on panic attacks? are your symptoms like hyperventilation where you can't breathe, talk, think etc? also does this happen in any other situations? if you are having panic attacks i suggest you ask your doctor about clonazepam. this is a miracle drug for me and started taking full affect just after a few days . hopefully this helps
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jun 2012 • 10 answers
Posted 12 Jul 2013 • 2 answers
Posted 15 Aug 2015 • 1 answer
Posted 19 Nov 2015 • 2 answers
Posted 24 Feb 2016 • 0 answers